MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE PATIENT MONITOR MX700; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number INTELLIVUE PATIENT MONITOR MX700
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that monitor did not generate an alarm for a high heart rate.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
Philips remote clinical support (rcs) contacted the customer biomed who stated the monitor showed the patient's electrocardiogram (ecg) heart rate value = 125 beats per minute (bpm) but the monitor did not generate a heart rate (hr) yellow or red visual or audible alarm.The rcs advised the biomed to check the monitors' ecg default alarm settings.The biomed confirmed the following settings: monitors heart rate (default) limits = low 45- high 150 bpm - extreme alarms +/- 20.The rcs then advised the biomed to check the patient's ecg- hr tabular trends (under pic ix trend review).The biomed provided the following result: trend review show the heart rate value =125 bpm at on (b)(6) 2026 4:27am - patient's ecg strip shows heart rate value =125 bpm.The rcs reviewed the ecg/arrhythmia heart rate alarm structure and explained to the biomed that the patient's heart rate was within normal limits based on the current configuration.As a result, the monitor would not have activated a yellow (*) or red (**) alarm.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was the customer not understanding alarm configuration.

Brand Name
INTELLIVUE PATIENT MONITOR MX700
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key25148493
Report Number9610816-2026-100914
Device Sequence Number10745129
Product Code MHX
UDI-Device Identifier00884838029088
UDI-Public(01)00884838029088
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX700
Device Catalogue Number865241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown